Endomorphisms and connected components of partial monounary algebras

Danica Jakubíková-Studenovská

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 467-490
  • ISSN: 0011-4642

How to cite

top

Jakubíková-Studenovská, Danica. "Endomorphisms and connected components of partial monounary algebras." Czechoslovak Mathematical Journal 35.3 (1985): 467-490. <http://eudml.org/doc/13530>.

@article{Jakubíková1985,
author = {Jakubíková-Studenovská, Danica},
journal = {Czechoslovak Mathematical Journal},
keywords = {partial mono-unary algebras; endomorphism monoid; connected components},
language = {eng},
number = {3},
pages = {467-490},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Endomorphisms and connected components of partial monounary algebras},
url = {http://eudml.org/doc/13530},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Jakubíková-Studenovská, Danica
TI - Endomorphisms and connected components of partial monounary algebras
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 467
EP - 490
LA - eng
KW - partial mono-unary algebras; endomorphism monoid; connected components
UR - http://eudml.org/doc/13530
ER -

References

top
  1. D. Jakubíková-Studenovská, Systems of unary algebras with common endomorphisms I, II, Czech. Math. J. 29 (104) (1979), 406-420, 421-429. (1979) MR0536068
  2. O. Kopeček, Homomorphisms of partial unary algebras, Czech. Math. J., 26 (101) (1976), 108-127. (1976) Zbl0344.08004MR0392759
  3. O. Kopeček M. Novotný, On some invariants of unary algebras, Czech. Math. J., 24 (99) (1974), 219-246. (1974) Zbl0333.08004MR0347703
  4. E. Nelson, 10.2140/pjm.1982.99.427, Pacif. J. Math., (1982), 99, No 2, 427-429. (1982) MR0658072DOI10.2140/pjm.1982.99.427
  5. M. Novotný, Sur un problème de la théorie des applications, Publ. Fac. Sci. Univ. Masaryk, N0 344, (1953), 53-64. (1953) Zbl0094.03202MR0061149
  6. M. Novotný, 10.2140/pjm.1963.13.1359, Pacif. J. Math. 13, (1963), 1359-1369. (1963) Zbl0137.25304MR0157143DOI10.2140/pjm.1963.13.1359

Citations in EuDML Documents

top
  1. Emília Halušková, Danica Jakubíková-Studenovská, Partial monounary algebras with common quasi-endomorphisms
  2. Emília Halušková, Danica Jakubíková-Studenovská, Partial monounary algebras with common closed quasi-endomorphisms
  3. Ivan Chajda, Helmut Länger, A note on normal varieties of monounary algebras
  4. Danica Jakubíková-Studenovská, Endomorphisms of partial monounary algebras
  5. Danica Jakubíková-Studenovská, Convex subsets of partial monounary algebras
  6. Danica Jakubíková-Studenovská, On completions of partial monounary algebras
  7. Miroslav Novotný, Mono-unary algebras in the work of Czechoslovak mathematicians

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.